Gaviscon Double Action Tablets
Gaviscon Double Action
Gets to work instantly and provides long-lasting relief!
Excess acid form the stomach can sometimes travel back up into the oesophagus (food pipe) causing inflammation and pain. Gaviscon double actions works in two different ways; neutralises excess stomach acid to relieve discomfort and forms a raft, or layer, on the top of your stomach contents to help physically keep stomach acid in your stomach, where it belongs! Gaviscon helps keep the stomach acid inside the stomach, helping to provide relief from acid reflux.
12 tabs mint flavour
Product Information Leaflet
HOW TO USE
ADULTS AND CHILDREN OVER12 YEARS OF AGE - When symptoms occur chew 2 to 4 tab;ets after meals and at bedtime, uo to four times daily
Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
WARNINGS: If symptoms persist after 7 days consult your doctor.
Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
Gaviscon Double Action tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.